# SDR ASOA04502

- Difficulty date: July 4, 2004
- Submitted: August 13, 2004
- Operation: Air carrier
- Aircraft: N847AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7335
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 17300253
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT FROM ATL-MKE, THE CREW RECEIVED A GEAR DISAGREE MESSAGE AND COMPLIED WITH THE QRH. THE AIRCRAFT RETURNED WITH EMERGENCY VEHICLES BEING REQUESTED TO BE ON STANDBY AS A PRECAUTION.  THE AIRCRAFT LANDED SAFELY IN ATL.  MAINTENANCE REMOVED AND REPLACED THE NOSE LANDING GEAR DRAG BRACE ELECTRICAL HARNESS.  OPS CHECKS GOOD. AIRCRAFT OK FOR SERVICE. (M)
